# SDR AALA202509181597

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 35,400 hours, 4,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT R3 DOOR INOP. NO TEST. MAINTENANCE CLEANED CONTACT BETWEEN EMERGENCY FLASHLIGHT AND HOLDER OPS CKD PER AMM 25-64-00 TEST OK.
